# SDR SWAA2021060762231

- Difficulty date: April 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AT AFT CARGO BAY BS767+6 RBL 8 WL157. / REPAIRED CORROSION DAMAGED RAIL AFT CARGO BAY 767+6 RBL8 WL157 IAW SRM 53-00-53-2R-2 FIG 203F SEE SAM326 FOR WORK PERFORMED 13656R 24APR21
